Past Issues

Studies in Informatics and Control
Vol. 1, No. 1, 1992

GENERAL THEORY OF RICCATI EQUATION

VLAD IONESCU, MARTIN WEISS
Abstract

The existence of the stabilizing solution of the algebraic Riccati equation is investigated in terms of frequency domain conditions ivolving an associated Popov function. Necessary and sufficient conditions are derived for both continous and discrete-time cases under the weakest possible assumptions imposed on the coefficients.

Keywords

Riccati Equations, Theory, Popov function

View full article